American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Mark Haiman. Hilbert schemes, polygraphs and the Macdonald positivity conjecture. J. Amer. Math. Soc. 14 (2001) 941-1006. MR 1839919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michel Van den Bergh. Trace rings of generic matrices are Cohen-Macaulay . J. Amer. Math. Soc. 2 (1989) 775-799. MR 1001850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1